Saturations of submodules with respect to subsets of a ring

  • Javad Bagheri Harehdashti University of Birjand
  • Hosein Fazaeli Moghimi University of Birjand

Resumen

Let R be a commutative ring with identity and M a unital R-module.

Biografía del autor

Javad Bagheri Harehdashti, University of Birjand
Department of Mathematics.
Hosein Fazaeli Moghimi, University of Birjand
Department of Mathematics.

Citas

[1] I. Kaplansky, Commutative Rings.The University of Chicago Press, (1974).

[2] C. P. Lu, Saturations of submodules, Comm. Algebra 31(6), pp. 2655-2673, (2003).

[3] C. P. Lu, A module whose prime spectrum has the surjective natural map, Houston J. Math. 33 (1), pp. 125-143, (2007).
Publicado
2018-06-06
Cómo citar
Bagheri Harehdashti, J., & Fazaeli Moghimi, H. (2018). Saturations of submodules with respect to subsets of a ring. Proyecciones. Revista De Matemática, 37(2), 213-221. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2930
Sección
Artículos